MathSciNet Relay Station
MathSciNet bibliographic data
MR1223514 (95k:14068) 14L30 (14M25 52B40)
Hu, Yi $(W,R)$-matroids and thin Schubert-type cells attached to algebraic torus actions. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2607–2617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement